# SDR SWAA2012120310165

- Difficulty date: November 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sealant
- Part number: 311A2101
- Condition: Deteriorated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALANT CRACKED AND DETERIORATED RT PYLON AT BOTTOM EDGE OF ENGINE MOUNT BULKHEAD AND O/B DIAGONAL BRACE LOWER ATTACH LUG.  REMOVED AND REPLACED SEALANT PER AMM PER BOEING DRAWING.
